It is currently Mon Aug 21, 2017 11:59 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 2 posts ] 
Author Message
 Post subject: Headaches
PostPosted: Fri Dec 28, 2012 12:14 pm 
Offline
Average Poster
Average Poster

Joined: Sat Nov 14, 2009 6:55 pm
Posts: 24
I just wanted to share my experience / if it helps just one person I have done my job. Anyone who gets headaches or migraines due to the bup (taken in any form) I have a tail that might help you. I never get headaches! I am 44 years old and I have probably got 20-25 headaches my entire life!! I don't know why, I am not a health nut, I DO have a lot of daily stress (which I feel in my back) but I NEVER get a headache. I have taken maybe 10 tylenol my whole life. AND NO, it's not the drugs I was taking that prevented headaches (long story, but trust me it wasn't the drugs). I am just one of those people that don't get them (even when I tried w/d cold turkey - Every single other symptom expect a headache.... NOW!! WIth that said, I am by far not a person of healthy means. I am obviously a recovering drug addict. Believe me I get my aches and pains elsewhere, but my head is not one of them.

NOW: Hopefully this will help all that get headaches from the bup. When I first started taking bub- ALL of a sudden, out or nowhere, I got a crushing headache. It felt like my skull was shrinking and crushing my brain. It hurt really bad. It was 10 times as horrible because I didn't don't know how to deal with it. I didn't know if it was the bup or a side effect from w/d.
LONG STORY SHORT!!! It was too much bup for my system.

TRY this : anyone who gets headaches.... you might be taking too much! You should lower your dosage by half! It took me forever to learn this lesson, but taking too much gives me a headache. I know you my FEEL you need more or a higher dose... but please give it a try. I think a high dose is our body's way of telling us "TOO MUCH"

I see so many headache stories and it breaks my heart. PLEASE try this (cut your dose in half) and see if you get a headache.

BEST and GOOD LUCK!!!


Top
 Profile  
 
 Post subject:
PostPosted: Fri Dec 28, 2012 10:38 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Sat Aug 04, 2012 11:02 pm
Posts: 1002
Interesting you say that. I only start to get a 'bupe' headache when my dose passes the ceiling effect. In fact, a few side-effects kick in when my dose extends over it. I've found that since splitting my dose into morning and evening doses, I don't get headaches anymore.


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 2 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 1 guest


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group